# SDR DALA2017020200878

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 60,049 hours, 43,243 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT LEVEL 340, FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL WITH A HAZE IN THE CABIN. AFTER THE SMELL REACHED THE COCKPIT, ELECTRICAL, WE DIVERTED TO CAE. FOUND RECIRC FAN BAD. FWD TO MEL 21-00-43 AND PLA. C/W (M) PROCEDURES.
